Subcategories of the derived category and cotilting complexes
Colloquium Mathematicum, Tome 88 (2001) no. 1, pp. 1-11
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We show that there is a one-to-one correspondence between
basic cotilting complexes and certain contravariantly finite
subcategories of the bounded derived category of an artin algebra.
This is a triangulated version of a result by Auslander and Reiten.
We use this to find an existence criterion for complements to
exceptional complexes.
Keywords:
there one to one correspondence between basic cotilting complexes certain contravariantly finite subcategories bounded derived category artin algebra triangulated version result auslander reiten existence criterion complements exceptional complexes
Affiliations des auteurs :
Aslak Bakke Buan 1
@article{10_4064_cm88_1_1,
author = {Aslak Bakke Buan},
title = {Subcategories of the derived category and cotilting complexes},
journal = {Colloquium Mathematicum},
pages = {1--11},
year = {2001},
volume = {88},
number = {1},
doi = {10.4064/cm88-1-1},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm88-1-1/}
}
Aslak Bakke Buan. Subcategories of the derived category and cotilting complexes. Colloquium Mathematicum, Tome 88 (2001) no. 1, pp. 1-11. doi: 10.4064/cm88-1-1
Cité par Sources :